# SDR AWXA9900291

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654953223
- Condition: Chaffed
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RT I/B MID FLAP REPAIR ON I/B SIDE IS CHAFED OUT OF LIMITS.  REMOVED DAMAGED SECTION AND FABRICATED REPLACEMENT SKIN SECTION OF 2024T3,QQA 250/5  0.080 DOUBLER AND 2 CORNER TRIPLERS WITH ONE FILLER OF 2024 T-3 .040 IAW 737 SRM 57-50-4 FIG 4, INSTALLED IAW SRM 51-30-2 AND SEALED.
